# SDR 96ZZZX5937

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430151101
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 976 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG NR 2 BEARING FAILED.  1 ROLLER REMAINS IMBEDDED WITHIN REMAINS OF BEARING CAGE.
